# SDR SWAA2023050318570

- Difficulty date: March 19, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 66,420 hours, 39,287 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SLAT 1 LOWER SKIN LOCATED SLAT STATION 451.97 AT LT WING 2023-208216<[01] TOOL USED : TOOL USED : EDDY CURRENT EQUIPMENT P/N NORTEC500D S/N N500X12101U102020 DUE DATE: 30-AUG-23.;[02] TOOL USED EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 220272512; DUE DATE: 17-DEC-23.;[03] TOOL USED EDDY CURRENT EQUIPMENT P/N NORTEC 600D; S/N 60009161631 DUE DATE 31/JAN/24;[04] REPAIRED SLAT 1 NOSE SKIN AT THE ACTUATOR LEADING EDGE AT LT WING IAW B737-700 SRM 57-42-01-2R-8 REPAIR 8 FIGURE 202 SHEET 1 ALTERNATIVE 1. THIS REPAIR IS CATEGORY A AND RE-INSPECTION IS NOT REQUIRED. SEE INDIVIDUAL SING-OFFS BELOW.;[05] CORRECTED STEP 4 REPAIRED SLAT 1 LOWER SKIN AT THE ACTUATOR LEADING EDGE AT LT WING IAW B737-700 SRM 57-42-01-2R-8 REPAIR 8 FIGURE 202 SHEET 1 ALTERNATIVE 1. THIS REPAIR IS CATEGORY A AND RE-INSPECTION IS NOT REQUIRED. SEE INDIVIDUAL SING-OFFS BELOW.;[06] CORRECTED STEP 5 REPAIRED SLAT 1 LOWER SKIN AT THE ACTUATOR LEADING EDGE AT LT WING IAW B737-700 SRM 57-42-01-2R-8 REPAIR 8 FIGURE 202 SHEET 1 ALTERNATIVE 1. THIS REPAIR IS CATEGORY A AND RE-INSPECTION IS NOT REQUIRED. SEE INDIVIDUAL SIGN-OFFS BELOW.;[07] CORRECTIVE ACTION STEP 6 CERTIFIED RII
